Products of Functions in Hardy and Lipschitz or BMO Spaces

  • Aline Bonami
  • Justin Feuto
Part of the Applied and Numerical Harmonic Analysis book series (ANHA)


We define as a distribution the product of a function (or distribution) h in some Hardy space \(\mathcal{H}^p\) with a function b in the dual space of \(\mathcal{H}^p\). Moreover, we prove that the product b × h may be written as the sum of an integrable function with a distribution that belongs to some Hardy–Orlicz space, or to the same Hardy space \(\mathcal{H}^p\), depending on the values of p.


Hardy Space Toeplitz Operator Orlicz Space Homogeneous Type Atomic Decomposition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [BG]
    A. Bonami and S. Grellier, Decomposition theorems for Hardy–Orlicz spaces and weak factorization, preprint.Google Scholar
  2. [BIJZ]
    A. Bonami, T. Iwaniec, P. Jones, and M. Zinsmeister, On the product of functions in BMO and \({\cal H}^1\), Ann. Inst. Fourier, Grenoble 57, 5 (2007) 1405–1439.CrossRefMATHMathSciNetGoogle Scholar
  3. [C]
    S. Campanato, Proprietà di hölderianità di alcune classi di funzioni, Ann. Scuola Norm. Sup. Cl. Sci. 17 (1963), 175–188.MATHMathSciNetGoogle Scholar
  4. [CL]
    D. C. Chang and S. Y. Li, On the boundedness of multipliers, commutators and the second derivatives of Green's operators on H 1 and BMO, Ann. Sc. Norm. Super. Pisa, Cl. Sci., IV. Ser. 28 n°2 (1999), 341–356.Google Scholar
  5. [CW1]
    R. Coifman and G. Weiss, Analyse Harmonique Non-commutative sur Certains Espaces Homog‘enes, (1977), 569–645. Lecture Notes in Math. 242, Springer, Berlin, 1971.MathSciNetGoogle Scholar
  6. [CW2]
    R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. J. Math. 83 (1977), 569–645.CrossRefMATHMathSciNetGoogle Scholar
  7. [G]
    D. Golberg, A local version of Hardy spaces, Duke J. Math. 46 (1979), 27–42.CrossRefGoogle Scholar
  8. [GLY]
    L. Grafakos, L. Liu, and D. Yang, Maximal function characterizations of Hardy spaces on RD-spaces and their applications, preprint.Google Scholar
  9. [Gr]
    L. Grafakos, Classical and Modern Fourier Analysis, Pearson Education, Inc. Upper Saddle River, NJ, 2004.MATHGoogle Scholar
  10. [J]
    S. Janson, Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation, Duke Math. J. 47 (1980), no. 4, 959–982.CrossRefMATHMathSciNetGoogle Scholar
  11. [JPS]
    S. Janson, J. Peetre, and S. Semmes, On the action of Hankel and Toeplitz operators on some function spaces, Duke Math. J. 51 (1984), 937–958.CrossRefMATHMathSciNetGoogle Scholar
  12. [KL]
    S. G. Krantz and S.-Y. Li, Boundedness and compactness of integral operators on spaces of homogeneous type and applications, J. Math. Anal. Appl. 258 (2001), no.2 642–657.CrossRefMATHMathSciNetGoogle Scholar
  13. [McN]
    J. D. McNeal, Estimates on the Bergman kernels of convex domains, Adv. in Math 109 (1994), 108–139.CrossRefMATHMathSciNetGoogle Scholar
  14. [MS1]
    R. A. Macías and C. Segovia, Lipschitz function on spaces of homogeneous type, Advances in Math. 33 (1979), 257–270.CrossRefMATHGoogle Scholar
  15. [MS2]
    R. A. Macías and C. Segovia, A decomposition into Atoms of Distributions on Spaces of Homogeneous type, Advances in Math. 33 (1979), 271–309.CrossRefMATHGoogle Scholar
  16. [S]
    D. A. Stegenga, Bounded Toeplitz operators on H 1 and applications of the duality between H 1 and the functions of bounded mean oscillation, Amer. J. Math. 98 (1976), no. 3, 573–589.CrossRefMATHMathSciNetGoogle Scholar
  17. [St]
    E. M. Stein, Harmonic analysis, real-variable methods, orthogonality, and oscillatory integrals, Princeton Math. Series 43, Princeton University Press, Princeton, NJ, 1993.MATHGoogle Scholar
  18. [U]
    A. Uchiyama,The factorization of Hp on the space of homogeneous type, Pacific J. Math. 92 (1981), 453–468.CrossRefMATHMathSciNetGoogle Scholar
  19. [V]
    B. E. Viviani, An atomic decomposition of the predual of BMO(ρ), Revista Matemática Iberoamericana 3 (1987), 401–425.CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Boston 2010

Authors and Affiliations

  1. 1.MAPMO-UMR 6628, Département de MathématiquesUniversitéd’OrleansOrléans Cedex 2France
  2. 2.Laboratoire de Mathématiques Fondamentales, UFR Mathématiques et InformatiqueUniversité de CocodyCôte d’IvoireUSA

Personalised recommendations